Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Cardio-respiratory arrest; groans; cyanosis; This is a spontaneous report from a 2 contactable physicians and a contactable pharmacist via a Pfizer sales representative and via the Regulatory Authority (RA). The Regulatory authority report number is v21110531. The patient was an 86-year-old female. The patient had a medical history of hypertension, diabetes mellitus, cerebral infarction, acute left subdural haematoma and lumbar spine (L2) compression fracture. Body temperature before vaccination was reported as 36.7 degrees Centigrade. On 28May2021 at noon, the patient received bnt162b2 (COMIRNATY, Solution for injection, Dose number 1, Lot# FA4597, Expiration date 31Aug2021) 0.3 mL intramuscularly as a single dose for COVID-19 immunisation at a related nursing home from the reporting physician. While the patient was being monitored for 15 minutes after the vaccination, no abnormalities were noted. On 29May2021, at 01:00, groans and cyanosis appeared. The blood pressure could not be measured, and then immediately the patient developed cardio-respiratory arrest. At 01:17 on the same day, emergency service was called. At 01:24, the emergency service team arrived at the facility, and then arrived at a hospital at 01:39 where cardiopulmonary resuscitation was started. At 02:17, the patient''s death was confirmed. She was treated by a different physician (of a different hospital from the reporter''s) on duty. It was not reported if an autopsy was performed. The reporting physician commented as follows: since the patient had diabetes mellitus (DM), when developing acute myocardial infarction (AMI), symptoms would be difficult to be noticed and so it was impossible to evaluate. Before the vaccination, there had not been any changes in the patient''s physical condition. But after the vaccination, her condition suddenly changed. Given those facts, the causal relationship with bnt162b2 could be suspected. The reporting physician classified the event as serious (fatal outcome).; Reported Cause(s) of Death: Cardio-respiratory arrest
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166